Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Alright, so I've been using the Regimen for almost a year now. I've had small break outs in between, but lately, it's been getting really, really annoying. I used to get medium sized white heads, now my face is just dotted with little bumps... I mean, it's better than before but I cannot stand looking at the texture of my face. It looks horrible.

I know that the Regimen doesn't get rid of acne FOREVER, but I feel like the effects are weakening..

Should I continue using the Regimen, or should I switch to something different?

Thanks.

Share this post


Link to post
Share on other sites

If its now a common occurrence, go see a derm. Seems regime stopped working for you. You can expect a breakout here or there, but it should be consistent. Maybe tane is for you.

Share this post


Link to post
Share on other sites
Alright, so I've been using the Regimen for almost a year now. I've had small break outs in between, but lately, it's been getting really, really annoying. I used to get medium sized white heads, now my face is just dotted with little bumps... I mean, it's better than before but I cannot stand looking at the texture of my face. It looks horrible.

I know that the Regimen doesn't get rid of acne FOREVER, but I feel like the effects are weakening..

Should I continue using the Regimen, or should I switch to something different?

Thanks.

Before quitting the regimen, I would seriously look at not only the products you're using but how you're applying them. I found that after a year on the regimen, I became more careless with how I applied the BP, etc. Are you being more rough than you usually are? Have you done something recently (within the last month or so) that may cause a bad breakout (IE: slept in your makeup, skipped multiple regimen applications, etc).

Are your products all recommended by Dan and/or Dan's products? Are you using jojoba oil and/or AHA? Excessive dryness can cause small raised bumps on skin; so it may be a factor of being overly dry. Try jojoba oil in your lotion and if that doesn't help, try doing a jojoba oil mask/scrub every other night (how to do it).

Using very hard water also hinders the results you may be seeing. When my water softener broke in my other house, my skin went from 99.9% PERFECT to having a pimple every week or two. Chlorine in the water may dry out skin, causing excess dryness, which in turn causes breakouts.

Are you washing your sheets and towels regularly? (I wash my sheets twice a week and use a fresh towel for every other shower) Have you been picking at your new-found pimples; which will make them worse and cause more?

Accutane is a major thing to do. When I used to have moderate acne that was becoming severe (before the regimen, I had about 20+ pimples all over my face), I didn't even wanna do accutane because I don't like putting stuff like that into my body. You, of course, can do whatever you want. But what I'm saying is that you should look at what you're using and doing before quitting completely and using something as extreme as accutane.

I really think the regimen works for almost everyone; if it is done properly and with the right products. And even if you just slap the BP on your face and throw some moisturizer on, you're still not FULLY following the regimen. The regimen is more a lifestyle than anything else; no more picking or touching your face, clean towels and sheets, clean hands, gently touching your face, twice a day, everyday, 12 hours or so between applications.

The effects of BP do not wear off after awhile, either. Taken from Dan's FAQ:

Q: Will my skin become resistant to the beneficial effect of BP?

A: Propionibacterium acnes (P. acnes), the bacteria in acne lesions, cannot survive in the presence of oxygen. BP creates oxygen. Therefore, it is physically impossible for this bacteria to develop a resistance. If the Regimen works at first, it should always work.

Edited by Kat Kerfuffle

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×